English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/2675
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

On periodic and chaotic regions in the Mandelbrot set

AuthorsPastor, Gerardo; Romera, Miguel; Álvarez Marañón, Gonzalo; Arroyo Guardeño, David ; Montoya Vitini, Fausto
KeywordsMandelbrot set
Chaotic regions
Periodic regions
Nonlinear science
Chaos
Issue DateApr-2007
PublisherElsevier
CitationChaos, Solitons & Fractals 32(1): 15-25 (2007)
AbstractWe show here in a graphic and simple way the relation between the periodic and chaotic regions in the Mandelbrot set. Since the relation between the periodic and chaotic regions in a one-dimensional (1D) quadratic set is already well known, we shall base on it to extend the results to the Mandelbrot set. We shall see that in the same way as the hyperbolic components of the period-doubling cascade determines the chaotic bands structure in 1D quadratic sets, the periodic region determines the chaotic region in the Mandelbrot set.
Description11 pages, 5 figures.-- Available online Dec 20, 2005.
Publisher version (URL)http://dx.doi.org/10.1016/j.chaos.2005.10.099
URIhttp://hdl.handle.net/10261/2675
DOI10.1016/j.chaos.2005.10.099
ISSN0960-0779
Appears in Collections:(IFA) Artículos
Files in This Item:
File Description SizeFormat 
Pastor07.pdf1,3 MBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.